Universidad Complutense de Madrid
E-Prints Complutense

Soliton motion in the case of a nonzero reflection coefficient

Impacto

Downloads

Downloads per month over past year

Martínez Alonso, Luis (1985) Soliton motion in the case of a nonzero reflection coefficient. Physical review letters, 54 (6). pp. 499-501. ISSN 0031-9007

[img]
Preview
PDF
118kB

Official URL: http://dx.doi.org/10.1103/PhysRevLett.54.499


URLURL Type
http://journals.aps.orgPublisher


Abstract

A method is given for finding the shifts in position of the solitons for the case of nonzero reflection coefficient. Expressions for boost generators in terms of scattering data play a prominent role in the analysis. Phase-shift formulas which show the effect of the radiation component on the soliton motion are deduced for the nonlinear Schrodinger equation, the Korteweg —de Vries equation, and the sine-Gordon equation.


Item Type:Article
Additional Information:

©1985 The American Physical Society.
The author wishes to thank G. Garcia Alcaine for helpful conversations. Partial financial support by Comision Asesora de Investigacion Cientifica y Tecnica is gratefully acknowledged.

Uncontrolled Keywords:Physics, multidisciplinary
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34593
Deposited On:15 Dec 2015 18:28
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page